# SDR DALA2015041202744

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 48,209 hours, 19,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE SKIN BETWEEN FS 500B AND FS 500F AND BETWEEN STR 19L AND 20L. MAINTENANCE REPAIRED DAMAGE ERA 534886-14.
